# SDR FDEA201301110069

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 46,023 hours, 10,732 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: ABH7258507
- Part serial: 0543
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT F/O RT RUDDER PEDAL WENT FULL FORWARD.  CAPT SIDE NORMAL, THEN ON TAXI IN CAPT SIDE WENT FULL FORWARD BUT OPPOSITE OF F/O'S.  F/O'S LT SIDE FULL FWD/CAPT RT SIDE FWD.  ACCESSED AVIONICS COMPT & INSPECTED RUDDER PEDAL  TORQUE TUBE.  FOUND BROKEN IN HALF ON PILOTS SIDE. ACCOMPLISHED WC EO 9-2720-7-5000, PART 4.
